# SDR SA08029

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070001214
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFT FLIGHT ATTENDANT LEFT JUMPSEAT FLASHLIGHT IS INOP.  MAINTENANCE REPLACED BATTERY PACK ASSEMBLY.  OPS CHECKS OK.
